MAUDE Adverse Event Report: TRILLIANT SURGICAL, LTD PETITE MPJ GRIDLOCK PLATE; BONE PLATE

TRILLIANT SURGICAL, LTD PETITE MPJ GRIDLOCK PLATE; BONE PLATE
Model Number 300-52-005
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
One of trilliant's senior r and d engineers went to observe a 300-52-002 broken plate removal with our sales representative.The surgeon suspected non-compliance and the possibility that the patient was not using their orthopedic boot at approximately 2 weeks post-op.Although a "hard" union had not occurred, a "soft" union occurred.It is visible on the x-ray that the most lateral plate hole was not filed in with a gridlock screw.The joint was re-prepped and re-plated with another 300-52-002 plate.All the plating holes were filled in, although a lag screw was not utilized in the re-plating case.The medium talar dome graft was also utilized under the new plate to promote healing.

Brand Name
PETITE MPJ GRIDLOCK PLATE
Common Device Name
BONE PLATE
Manufacturer (Section D)
TRILLIANT SURGICAL, LTD
727 n. shepherd dr.
suite 100
houston TX 77007
MDR Report Key7172763
Report Number3007420745-2018-00001
Device Sequence Number854301
Product Code HRS
UDI-Device Identifier00812926025360
UDI-Public(01)00812926025360(10)TSL004624
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123525
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number300-52-005
Device Catalogue Number300-52-005
Device Lot NumberTSL004624
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2017
Initial Report FDA Received Date01/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR